Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3796486, 9 pages
http://dx.doi.org/10.1155/2016/3796486
Research Article

ADRC Method for Noncascaded Integral System Based on the Total Derivative of Composite Functions of Several Variables

1Merchant Marine College, Shanghai Maritime University, Shanghai 201306, China
2Institute of Power Plant and Automation, Shanghai Jiao Tong University, Shanghai 200030, China

Received 31 May 2016; Revised 13 October 2016; Accepted 30 October 2016

Academic Editor: Rafael Morales

Copyright © 2016 Zhijian Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhijian Huang, Xuemei Xiong, Hailong Wang, Yuli Chen, and Yihua Liu, “ADRC Method for Noncascaded Integral System Based on the Total Derivative of Composite Functions of Several Variables,” Mathematical Problems in Engineering, vol. 2016, Article ID 3796486, 9 pages, 2016. doi:10.1155/2016/3796486